Been a long time since I have been on here. Just life in general - you know how that goes. I had my first full dose of ocrevus about 2 weeks ago. Barely any side effects... Hmmm.... I kept waiting for the bomb to drop, but it didn't come! I can say that I have been feeling better so - We take our victories when we can get them. I have been having lots of leg spasticity, but I don't think it has anything to do with my infusion. Go back to see my neuro in April and I think it's time to try something different. So far, so good...
Ocrevus - First full dose...: Been a long... - My MSAA Community
My MSAA Community
Glad to hear your infusion went well!
Glad to hear it's making you feel better.
Glad to hear it went well.
Glad to hear you are feeling better and hope it continues. Are you taking anything for the leg issues? I take Baclofen and Gabapentin. Last Appt. I was asking my neuro about starting a DMT and was surprised when he said I would more than likely have to continue my symptomatic meds.😒🙁 I guess I was hoping to get off the merry-go-round of taking meds every few hours.
I am so happy that you are not having side effects and I pray that you never do... I did unfortunately, and I am scheduled Tuesday for my 6 month dosage... I really want to try something else. And I am experiencing a MS relapse right now. I do not see how it has helped me other than walking. That's it but a relaspe throws any progress from Ocrevus out the door. I really want to try something else as well. Or nothing at all.
Hi MissMewithMS1 have you talked to your neuro about your relaspe? And about your side effects? You don't want to go off your DMTs. ☹️ Keep your lines of communication open. And be your own best advocate! 🤗💕
So glad that it is working well for you so far!
Great for you! Hopefully you will continue to do well on "O".
I am not sure what side effects you are worried about but I have been on Ocrevus for 3 years and have practically no side effects either. The only thing I notice is about 1-2 weeks after the infusion my lymph nodes in my neck are tender and maybe mildly swollen but it only lasts at most a week. Way better than Rebif for me. Even though I didn't like Rebif I stayed on it for just over a year but switched due to relapsing and more lesions on MRI. I plan to stay on Ocrevus until there is a reason to switch. It seems to me all the DMTs have side effects or potential side effects. I was on Gilenya first but relapsed after 6 months, I didn't have side effects on it but had to go to the opthamologist twice a year to watch out for one.
Glad it is going well for you too!
So glad it's working for you. As for spasms, are you taking anything for them? I take baclofen and tizanidine for mine. Hope your neuro can give you something to relieve them.
So happy to see that your latest infusion went well. You should let your neuro know about your leg spasms. It might be Ocrevus, and it might be something else. Be persistent until you are satisfied with the resolution. It is your health, after all. I am also on Ocrevus, and I have seen nothing but good things, improved balance and gait, clearer thinking, with it. Keep Smiling,
Hi from PatMAZ. I haven't been here in awhile. Just wanted to say hello, and that I have been to a new neuro in last few weeks. My last one didn't want to put me back on Gilenya, or anything for that matter. He agreed that I have gone from RRMS to Secondary Progressive and of course there are no drugs approved for that. Suggested I go to Barrow Neurological for 2nd opinion, so I did. It took forever to find a doc that would accept my insurance, and then to make an appt, but I got there and wish I had found her years ago. Anyhow, I have a lot more in the pipeline before I start on Ocrevus, if even I do, but I'll keep you posted. I'm not sure how I even feel about it, as I was hoping to get back on an oral DMT. Infusions remind me of all the ones Mom had with her breast cancer, and mentally I don't want to go there. So I'll back up and take it slowly. Good to hear you had no adverse effects !!! Sending everyone best wishes and hope you are well and warm.